Seksan Jhanthanam, Kamsing Nonlaopon, Somsak Orankitjaroen Generalized solutions of the third-order Cauchy-Euler equation in the space of right-sided distributions via laplace transform. Mathematics. Vol.7, No.4 (2019). doi:10.3390/math7040376 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/51225
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Generalized solutions of the third-order Cauchy-Euler equation in the space of right-sided distributions via laplace transform